Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/111262
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Gomoyunov, M. I. | en |
dc.contributor.author | Lukoyanov, N. Y. | en |
dc.date.accessioned | 2022-05-12T08:15:29Z | - |
dc.date.available | 2022-05-12T08:15:29Z | - |
dc.date.issued | 2020 | - |
dc.identifier.citation | Gomoyunov M. I. Construction of Solutions to Control Problems for Fractional- Order Linear Systems Based on Approximation Models / M. I. Gomoyunov, N. Y. Lukoyanov // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2020. — Vol. 26. — Iss. 1. — P. 39-50. | en |
dc.identifier.issn | 0134-4889 | - |
dc.identifier.other | All Open Access, Bronze | 3 |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/111262 | - |
dc.description.abstract | We consider an optimal control problem for a dynamical system whose motion is described by a linear differential equation with the Caputo fractional derivative of order α ∈ (0, 1). The time interval of the control process is fixed and finite. The control actions are subject to geometric constraints. The aim of the control is to minimize a given terminal-integral quality index. In order to construct a solution, we develop the following approach. First, from the considered problem, we turn to an auxiliary optimal control problem for a first-order linear system with lumped delays, which approximates the original system. After that, the auxiliary problem is reduced to an optimal control problem for an ordinary differential system. Based on this, we propose a closed-loop scheme of optimal control of the original system that uses the approximating system as a guide. In this scheme, the control in the approximating system is formed with the help of an optimal positional control strategy from the reduced problem. The effectiveness of the developed approach is illustrated by a problem in which the quality index is the norm of the terminal state of the system. © 2020 Krasovskii Institute of Mathematics and Mechanics. All rights reserved. | en |
dc.description.sponsorship | This work was supported by RSF (project no. 19-11-00105). | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | ru | en |
dc.publisher | Krasovskii Institute of Mathematics and Mechanics | en1 |
dc.publisher | Krasovskii Institute of Mathematics and Mechanics UB RAS | en |
dc.relation | info:eu-repo/grantAgreement/RSF//19-11-00105 | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | Tr. Inst. Mat. Meh. UrO RAN | 2 |
dc.source | Trudy Instituta Matematiki i Mekhaniki UrO RAN | en |
dc.subject | APPROXIMATION | en |
dc.subject | CLOSED-LOOP CONTROL | en |
dc.subject | FRACTIONAL-ORDER DERIVATIVES | en |
dc.subject | LINEAR SYSTEMS | en |
dc.subject | OPTIMAL CONTROL | en |
dc.subject | TIME-DELAY SYSTEMS | en |
dc.title | Construction of Solutions to Control Problems for Fractional- Order Linear Systems Based on Approximation Models | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.rsi | 42492192 | - |
dc.identifier.doi | 10.21538/0134-4889-2020-26-1-39-50 | - |
dc.identifier.scopus | 85090518080 | - |
local.contributor.employee | Gomoyunov, M.I., Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation, Ural Federal University, Yekaterinburg, 620083, Russian Federation; Lukoyanov, N.Y., Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation, Ural Federal University, Yekaterinburg, 620083, Russian Federation | en |
local.description.firstpage | 39 | - |
local.description.lastpage | 50 | - |
local.issue | 1 | - |
local.volume | 26 | - |
dc.identifier.wos | 000544884900003 | - |
local.contributor.department | Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation; Ural Federal University, Yekaterinburg, 620083, Russian Federation | en |
local.identifier.pure | 12459326 | - |
local.identifier.eid | 2-s2.0-85090518080 | - |
local.fund.rsf | 19-11-00105 | - |
local.identifier.wos | WOS:000544884900003 | - |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-85090518080.pdf | 247,14 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.